Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking bactium and developer itchy rashes in forearm. Unable to sleep at night and restless. Suggest medication to relieve itching?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I was recently started on Bactim for 5 days. In the past 2 night, I developed itching rashes in my right forearm, became restless and problems sleeping at nigh despite talking a sleeping Pill.

Is there anything I can do to relieve the itching and restless XXXXXXX so I can go to sleep?
Posted Tue, 22 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 40 minutes later
Brief Answer:
allergic reaction

Detailed Answer:
Thanks for the query.
probably you have developed an allergic reaction to to bactrim.
It is a sulfate drug and can cause severe allergy.
I would like to know why it was started for you.
For now stop it and take tablet avil.
also apply fluticasone lotion.
you will get relief with this.
let me know if you have any other doubts.
thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor